Diabetes

Question
Posted by: Jackie | 2009-02-09

Q.

Diabetes Scratching

My mom is 70 takes tablets for diabetes.
Lately she has very itchy skin and it is driving her crazy.
What should she do?
Thanks

Expert's Reply

A.

Diabetes expert

It may be due to an allergic reaction or just a very dry skin or other underlying conditions such as hypothyroidism. If she has not tried moisturisers that can be a first step, other things to consider would be not to use coloured soaps or evaluate if she changed the washing powder she uses - if it doesn't improve she must consult her doctor.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.